MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause.Mlc-57 user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 181 mg/dl using truemetrix meter and 135 mg/dl using another device and of 181 mg/dl using truemetrix meter and of 140 mg/dl using another device.Customer stated he has only been using the truemetrix meter for about a month.The customer's expected fasting blood glucose test result is 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date at time of call is one month.Customer stated he had performed the control solution test and the results were within range.The meter memory was reviewed for previous test result history: the 186mg/dl (b)(6) 2017 12:12 pm fasting: no, the 169mg/dl (b)(6) 2017 05:45 am fasting: yes, the 181mg/dl (b)(6) 2017 09:40 am fasting: yes, the 166mg/dl (b)(6) 2017 09:36 am fasting: yes, the 150mg/dl n/a 09:22:00 am fasting: yes.Memory concerns: customer is concern with results taken on (b)(6) 2017 181mg/dl customer states that he have 3 other meters and the true metrix meter is giving about 40mg/dl higher that all his other meters.Customer have only been using this meter for about a month now.Customer was using a relion prime and a relion ultima meters and comparing it with the true metrix.
 
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-55-user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 181 mg/dl using truemetrix meter and 135 mg/dl using another device and of 181 mg/dl using truemetrix meter and of 140 mg/dl using another device.Customer stated he has only been using the truemetrix meter for about a month.The customer's expected fasting blood glucose test result is 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6)2017, a back to back blood test was not performed by the customer.The product is stored according to specification.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date at time of call is one month.Customer stated he had performed the control solution test and the results were within range.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: customer is concern with results taken on (b)(6) 2017 181 mg/dl.Customer states that he have 3 other meters and the true metrix meter is giving about 40 mg/dl higher that all his other meters.Customer have only been using this meter for about a month now.Customer was using a relion prime and a relion ultima meters and comparing it with the true metrix.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6604832
Report Number1000113657-2017-00939
Device Sequence Number980743
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1